Alert archive / Georgia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 4, NWS Atlanta, GA

February 15, 20264 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 15, 2026, 5:55 PM EST for 4 counties in Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2026, 5:55 PM EST (22:55 UTC)
Expired
Feb 15, 2026, 6:30 PM EST
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 479 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
479 m²/s²
0-3 km storm-relative helicity
570 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

559 
WUUS52 KFFC 152255
SVRFFC
GAC023-175-289-319-152330-
/O.NEW.KFFC.SV.W.0004.260215T2255Z-260215T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
555 PM EST Sun Feb 15 2026

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wilkinson County in central Georgia...
  Northwestern Laurens County in central Georgia...
  East central Twiggs County in central Georgia...
  North central Bleckley County in central Georgia...

* Until 630 PM EST.

* At 555 PM EST, a severe thunderstorm was located over Danville, or
  8 miles southeast of Jeffersonville, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dudley, Danville, Montrose, Allentown, Chappells Mill, and
  Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3255 8328 3264 8329 3271 8305 3262 8301
      3253 8304
TIME...MOT...LOC 2255Z 264DEG 26KT 3259 8325 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
474 
WWUS52 KFFC 152309
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
609 PM EST Sun Feb 15 2026

GAC023-289-152319-
/O.CAN.KFFC.SV.W.0004.000000T0000Z-260215T2330Z/
Twiggs GA-Bleckley GA-
609 PM EST Sun Feb 15 2026

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TWIGGS AND NORTH
CENTRAL BLECKLEY COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3254 8319 3266 8320 3271 8305 3262 8301
      3253 8304
TIME...MOT...LOC 2309Z 264DEG 26KT 3260 8313 

$$

GAC175-319-152330-
/O.CON.KFFC.SV.W.0004.000000T0000Z-260215T2330Z/
Wilkinson GA-Laurens GA-
609 PM EST Sun Feb 15 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR SOUTHEASTERN WILKINSON AND NORTHWESTERN LAURENS COUNTIES...

At 609 PM EST, a severe thunderstorm was located near Montrose, or 12
miles west of Dublin, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dudley, Montrose, Chappells Mill, and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 8319 3266 8320 3271 8305 3262 8301
      3253 8304
TIME...MOT...LOC 2309Z 264DEG 26KT 3260 8313 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 2:08 PM EST, 3 hours 47 minutes earlier. Its key messages:

  • Updated at 159 PM EST Sun Feb 15 2026
  • Widespread rainfall and isolated thunderstorms will continue through this evening.
  • An limited threat for spin up tornadoes will linger in east central Georgia through 4 PM.
  • Warmer and predominantly dry weather will occur for the workweek.
Area forecast discussion, Feb 15, 2:08 PM EST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
208 PM EST Sun Feb 15 2026

...Afternoon Area Forecast Discussion...

.KEY MESSAGES...
Updated at 159 PM EST Sun Feb 15 2026

 - Widespread rainfall and isolated thunderstorms will continue
   through this evening.

 - An limited threat for spin up tornadoes will linger in east
   central Georgia through 4 PM.

 - Warmer and predominantly dry weather will occur for the
   workweek.

&&

.SHORT TERM...
(This afternoon through Monday)
Issued at 159 PM EST Sun Feb 15 2026

Thunderstorm Activity Through 8 PM Today:

An upper level low will drift across Georgia this evening.
Cooling in the mid-levels ahead of the low will increase 700-500
mb lapse rates to around 6.5 C/km. Toss in pockets of sunshine
that will aid surface heating and lift ahead of the low, and the
environment south of Interstate 20 will be favorable for
convection through 8 PM this evening. As conditions become more
favorable for convection, the shear profiles in the atmosphere
will become increasingly unfavorable for strong to severe storms.
However enough bulk shear (0-6 km near 20 to 40 kt) should remain,
especially over central Georgia for a couple of storms to produce
some pea to dime sized hail. The tornado threat is all but done
now that the main line has moved towards the GA/SC boarder, with
just the smallest degree of risk hanging on with any isolated
storms that form south of Macon. Isolated wind gusts near 40 mph
are possible, but these will not be the norm do the isolated storm
coverage.

Tonight & Monday:

As the upper level low drifts eastwards overnight subsidence will
set in and the precipitation will come to an end. This will set
the region up for a quiet weather day on Monday, with morning
clouds ceding to widespread afternoon sunshine. Temperatures will
respond to the sunshine and rising heights, leading to widespread
afternoon temperatures in the mid 60s.

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 159 PM EST Sun Feb 15 2026

Warm Throughout The Week:

An upper level ridge and surface high pressure will build over
the Southeast US through the first half of the workweek, keeping
conditions dry and warm. As the center of the ridge shifts from
over the Gulf to over the Caribbean during mid-week, winds over
Georgia will turn out of the southwest, bringing in an even warmer
airmass for the second half of the week. Guidance remains in
strong agreement that high temperatures will climb from the upper
60s to low 70s on Tuesday, to low to mid 70s Wednesday, and mid to
upper 70s for Thurs/Fri. Some low 80s will even be possible
across central GA. We could see some daily records be tied broken
for warmest high and low temperatures during the second half of
the week across the area.

Rain Chances Return After Mid-Week:

Dry conditions will prevail through Wednesday with the ridge axis
and surface high pressure over the region. Late Wednesday into
Thursday, models remain in good agreement on the first in a
potential series of shortwave troughs crashing into the ridge,
bringing just enough moisture to support 15-30% chances for light
rain. Following this, the spread in model guidance starts to
increase quite a bit, so our confidence in rain chances starts to
drop. Overall, the model consensus has another shot of light rain
on Friday, with even better chances over the weekend as the ridge
breaks down.

&&

.AVIATION...
(18Z TAFS)
Issued at 1245 PM EST Sun Feb 15 2026

A mix of LIFR, IFR and MVFR ceilings and visibilities will
continue in north and central Georgia through 16Z Monday. Rain
showers and isolated thunderstorms will accompany the low
ceilings and visibilities. Mixed winds from the northeast and
northwest will continue in the region through 00Z Tuesday. Winds
speeds in the 3 to 12 kt range are favored.

//ATL Confidence...18Z Update...
Moderate confidence in all elements of the TAF.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          42  65  38  66 /  40   0   0   0
Atlanta         46  66  42  67 /  30   0   0   0
Blairsville     39  65  36  63 /  30   0   0   0
Cartersville    44  67  42  68 /  30   0   0   0
Columbus        49  69  45  70 /  30   0   0   0
Gainesville     42  64  40  65 /  30   0   0   0
Macon           48  67  41  68 /  50   0   0   0
Rome            46  71  43  74 /  20   0   0   0
Peachtree City  46  66  40  68 /  30   0   0   0
Vidalia         51  66  42  70 /  60   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....Culver
AVIATION...Albright
Hazardous weather outlook, Feb 15, 1:01 PM EST, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
101 PM EST Sun Feb 15 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
101 PM EST Sun Feb 15 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

The threat for an brief spin up tornado will continue for areas
south and east of Dublin, GA through 4 PM today. Isolated
thunderstorms could produce pea to dime sized hail or wind gusts
near 40 mph along and south of Interstate 20 between 2 PM and 7
PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Feb 15, 4:06 PM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EST Sun Feb 15 2026

GAZ081-082-152130-
Bibb GA-Crawford GA-
406 PM EST Sun Feb 15 2026

...A strong thunderstorm will impact portions of western Bibb and
central Crawford Counties through 430 PM EST...

At 406 PM EST, a strong thunderstorm was over Sandy Point, or near
Roberta, moving northeast at 30 mph.

HAZARD...Winds up to 40 mph and pea sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Roberta, Knoxville, Lizella, Lake Tobesofkee, Jack Brown
Estates, and Sandy Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3266 8396 3274 8402 3289 8379 3282 8372
      3272 8369
TIME...MOT...LOC 2106Z 243DEG 26KT 3273 8395

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 15, 4:27 PM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EST Sun Feb 15 2026

GAZ072-073-152200-
Baldwin GA-Jones GA-
427 PM EST Sun Feb 15 2026

...A strong thunderstorm will impact portions of southwestern Baldwin
and Jones Counties through 500 PM EST...

At 427 PM EST, a strong thunderstorm was near Clinton, or near Gray,
moving east at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gray, Postell, James, Bradley, Wayside, Browns Crossing, Mountain
Springs, Haddock, Greenberry Crossroads, Clinton, and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3290 8366 3291 8368 3303 8372 3315 8343
      3304 8335 3293 8335 3290 8341 3289 8366
TIME...MOT...LOC 2127Z 254DEG 29KT 3296 8362

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 4:06 PM ESTSpecial Weather StatementFFCCrawford24 min
Feb 15, 4:27 PM ESTSpecial Weather StatementFFCJones33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.